# SDR AALA202101029009

- Difficulty date: December 31, 2020
- Submitted: January 3, 2021
- Operation: Air carrier
- Aircraft: N759AN
- Make and model: Boeing 777223
- Aircraft serial: 32638
- Aircraft time: 73,262 hours, 9,314 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bustle
- Condition: Loose
- Location: L2 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  2L CABIN DOOR SLIDE BUSTLE LOOSE.  ADJUSTED SLIDE BUSTLE, IAW AMM 25-66-06.
